MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number R728BL
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We are filing this report to be timely.We will submit a follow-up when additional information becomes available.While in use the brakes failed to lock and the user fell.He sought medical attention.No further information is available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key12741836
Report Number2438477-2021-00068
Device Sequence Number4852609
Product Code ITJ
UDI-Device Identifier00822383233246
UDI-Public822383233246
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2021
Report Date (Section F) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR728BL
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA11/02/2021